# SDR SWAA2021081321194

- Difficulty date: October 6, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L-ANGLE @ STA 500I HAS SURFACE CORROSION FROM LBL-25 TO RBL - 25 / REMOVED & REPLACED L-ANGLE PER SRM 51-40-02. ELEMENT PART NUMBER 1) 143A9485-37
